# SDR DXTA2025111305657

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 2,906 hours, 1,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO SECURE CLOSED WITH INTERIOR SILVER HANDLE. PERFORMED OPERATIONAL CHECK OF THE MAIN ENTRY DOOR (MED). CONFIRMED THAT THE MAIN CABIN DOOR WAS DIFFICULT TO SECURE CLOSED USING THE INTERIOR SILVER HANDLE. INSPECTED THE CABIN DOOR INNER HANDLE TO VERIFY THAT THE INNER HANDLE PAWL STOPS IN THE MIDDLE OF THE SLOT ON THE CABIN DOOR INNER HANDLE. VERIFIED THAT THE INNER DOOR HANDLE LATCH STOP BOLT MAKES PROPER CONTACT WITH THE INNER HANDLE. CHECKED CABIN DOOR LATCH AND LOCK MECHANISMS FOR SMOOTH OPERATIONÂ€”NO BINDING NOTED. DURING INSPECTION OF THE MAIN ENTRY DOOR PINS AND LATCH STRIKERS, FOUND BINDING ON THE MED FORWARD UPPER TWO STRIKERS AND THE AFT UPPER STRIKER WITH THE LOCK PINS. PERFORMED CABIN DOOR LATCH STRIKER RIGGING IN ACCORDANCE WITH APPLICABLE MAINTENANCE PROCEDURES AMM 52-10-00 OPERATIONAL CHECK SATISFACTORY (OPS CHECK GOOD) AND NO DEFECTS NOTED AT THIS TIME.
